# SDR IPXA2023080593803

- Difficulty date: July 22, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Main Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C*MAJOR REPAIR* MAIN CABIN BETWEEN STA 775 TO STA 791 LBL 8.5 SEAT TRACK HAS CORROSION.REPAIRED CORRODED SEAT TRACK AT THE MAIN CABIN BETWEEN STA 775 TO STA 791 LBL 8.5 IAW SRM 53-00-52 FIG.201 REPAIR 1 (MAJOR)
